Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

New amicable pairs of type $(2,2)$ and type $(3,2)$


Author: Patrick J. Costello
Journal: Math. Comp. 72 (2003), 489-497
MSC (2000): Primary 11A25
Published electronically: May 1, 2002
MathSciNet review: 1933833
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A UBASIC computer program was developed to implement a method of te Riele for finding amicable pairs of type $(2,2)$. Hundreds of new pairs were found, including a new largest $(2,2)$ pair and several ``daughter'', ``granddaughter'', and ``great granddaughter'' pairs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11A25

Retrieve articles in all journals with MSC (2000): 11A25


Additional Information

Patrick J. Costello
Affiliation: Department of Mathematics and Statistics, Eastern Kentucky University, 521 Lancaster Ave., Richmond, Kentucky 40475-3102
Email: pat.costello@eku.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-02-01414-X
PII: S 0025-5718(02)01414-X
Keywords: Amicable pair
Received by editor(s): May 24, 2000
Received by editor(s) in revised form: March 29, 2001
Published electronically: May 1, 2002
Article copyright: © Copyright 2002 American Mathematical Society